# SDR R61A2023042600258

- Difficulty date: April 20, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N727YX
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000509
- Aircraft time: 17,928 hours, 12,158 cycles
- System (JASC): 5711 · Wing Spar
- Part: Unknown
- Part number: BS1705700730001
- Condition: Unknown
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT OUTBOARD MAIN WING SPAR 1 INSPECTION AND REWORK SB57-73G1P1
